Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a characteristic property of linear functions


Author: E. F. Beckenbach
Journal: Bull. Amer. Math. Soc. 51 (1945), 923-930
DOI: https://doi.org/10.1090/S0002-9904-1945-08466-3
MathSciNet review: 0014149
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. F. Beckenbach, Generalized convex functions, Bull. Amer. Math. Soc. vol. 43 (1937) pp. 363-371.
  • 2. E. F. Beckenbach and R. H. Bing, On generalized convex junctions, Trans. Amer. Math. Soc. vol. 58 (1945) pp. 220-230. MR 13169
  • 3. R. Courant und D. Hilbert, Methoden der mathematischen Physik, Berlin, 1937.
  • 4. J. L. W. V. Jensen, Sur les fonctions convexes et les inégalités entre les valeurs moyennes, Acta Math. vol. 30 (1906) pp. 175-193. MR 1555027


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08466-3

American Mathematical Society